# SDR DALA2025042403238

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 10,038 hours, 4,608 cycles
- Engine: PW1524G3
- Engine time: 2,997 hours, 1,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

75 R ENGINE FAULT - BAV INOP IN FLIGHT BETWEEN 11,000 AND LANDING. BRIEF OILY SMELL @ 11,000FT, MSG CONTINUED TILL AFTER LANDING. T/S PER A220 EFIM FAULT CODE 7526F0020. FAULT DID NOT RETURN DURING HIGH POWER ENG RUN. NO 30 DAY HISTORY. T/S PER WC 0550- 2001. NO OILY SMELL WITH RT ENG. LT ENG DOES HAVE SMELL WITH HIGH POWER OPERATION. PER MCC REQUEST R/R #2 ENG BUFFER AIR CK VALVE PER A220 AMP 75-26 LEAK CK GOOD. DURING HIGH POWER RUN FOUND DIRTY SOCK SMELL FORM #1 ENG IN ALL PACK CONFIGURATIONS. (AD203378) C/W WORK CARDS 0550-2001, 0550-6001, 0550-2003, & N0550-9001. NO ODOR PRESENT. #1 ENG BLEED SYS PUT ON LOG # 6765173. NO GO ODI C/W. OK FOR SVC. (LP# 6765166)
